MAUDE Adverse Event Report: DXTERITY¿ TRA; CATHETER, INTRAVASCULAR, DIAGNOSTIC

DXTERITY¿ TRA; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number U5TRACTSHA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of atrial fibrillation, hypertension and heart failure.With new onset chest pain, to heart cath lab for diagnostic heart cath.When prepping the cath, the j-wire would not go through the catheter.Product was not used on patient, new device obtained.

Brand Name
DXTERITY¿ TRA
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11331806
Report Number11331806
Device Sequence Number2590266
Product Code DQO
UDI-Device Identifier00643169739130
UDI-Public(01)00643169739130(17)230824(10)60253683
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/10/2021
Report Date (Section F) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU5TRACTSHA
Device Lot Number60253683
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/16/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Weight134
Date Report Sent to FDA02/10/2021